Alert archive / Montana / High Wind Warnings in 2013

High Wind Warning 29, NWS Great Falls, MT

November 7, 2013

NWS Great Falls, MT issued this high wind warning at Nov 7, 2013, 9:45 AM MST. It took effect at Nov 7, 2013, 2:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 7, 2013, 9:45 AM MST (16:45 UTC)
In effect from
Nov 7, 2013, 2:00 PM MST
Expired
Nov 8, 2013, 11:04 AM MST
In force
21 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

299 
WWUS75 KTFX 071645
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
945 AM MST THU NOV 7 2013

MTZ009-010-048-081400-
/O.UPG.KTFX.HW.A.0021.131108T0000Z-131108T2100Z/
/O.NEW.KTFX.HW.W.0029.131107T2100Z-131108T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
945 AM MST THU NOV 7 2013

...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 PM MST FRIDAY. THE HIGH WIND WATCH HAS BEEN REPLACED WITH A HIGH
WIND WARNING.

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL DEVELOP THIS
  AFTERNOON AND WILL PERSIST INTO FRIDAY AFTERNOON. GUSTY
  WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 35 TO 45 MPH WITH PEAK GUSTS BETWEEN 60 AND 65
  MPH COULD OCCUR.

* OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH 
  SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES. 

* LOCATIONS AFFECTED INCLUDE: BROWNING...CHOTEAU...CUT BANK...
  MARIAS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-014-050-052>054-081400-
/O.CON.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD...BOULDER...
BOULDER HILL...ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...
TOWNSEND...WHITE SULPHUR SPRINGS
945 AM MST THU NOV 7 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH
FRIDAY AFTERNOON. 

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS 
  EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE 
  ACROSS THE REGION TONIGHT. STRONG WINDS ARE POSSIBLE IN 
  ASSOCIATION WITH THIS SYSTEM FROM LATE TONIGHT THROUGH FRIDAY 
  AFTERNOON.GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH 
  PROFILE VEHICLES. 

* WINDS: WEST WINDS 30 TO 40 MPH WITH GUSTS AS HIGH AS 60 MPH 
  COULD OCCUR.

* LOCATIONS AFFECTED INCLUDE: WHITE SULPHUR SPRINGS... 
  STANFORD...BOULDER...BOULDER HILL...ELK PARK PASS... 
  HOMESTAKE PASS...WHITEHALL...TOWNSEND...GREAT FALLS... KINGS 
  HILL PASS... FLESHER PASS...HELENA...LINCOLN... MACDONALD 
  PASS...ROGERS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
3 follow-up statements
701 
WWUS75 KTFX 072106
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 PM MST THU NOV 7 2013

MTZ052>054-072215-
/O.CAN.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/
JEFFERSON-BROADWATER-MEAGHER-
INCLUDING THE FOLLOWING LOCATIONS...BOULDER...BOULDER HILL...
ELK PARK PASS...HOMESTAKE PASS...WHITEHALL...TOWNSEND...
WHITE SULPHUR SPRINGS
206 PM MST THU NOV 7 2013

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH. 

GUSTY WEST WINDS ARE EXPECTED THIS EVENING AND INTO FRIDAY
MORNING...BUT WIND SPEEDS SHOULD REMAIN BELOW WARNING CRITERIA.

$$

MTZ012-014-050-081200-
/O.UPG.KTFX.HW.A.0021.131108T0600Z-131108T2100Z/
/O.EXB.KTFX.HW.W.0029.131108T0600Z-131109T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD
206 PM MST THU NOV 7 2013

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS
  EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE ACROSS
  THE REGION TONIGHT. STRONG WINDS ARE EXPECTED WITH THIS SYSTEM
  FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. GUSTY WINDS COULD
  MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH.

* OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH 
  SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES.

* LOCATIONS AFFECTED INCLUDE: STANFORD...GREAT FALLS...KINGS HILL
  PASS...FLESHER PASS...HELENA...LINCOLN... MACDONALD
  PASS...ROGERS PASS.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ051-081200-
/O.EXB.KTFX.HW.W.0029.131108T0600Z-131109T0000Z/
FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...LEWISTOWN...LEWISTOWN DIVIDE
206 PM MST THU NOV 7 2013

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 5 PM
MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO
5 PM MST FRIDAY.

* TIMING AND MAIN IMPACT: WESTERLY WINDS WILL INCREASE THIS
  EVENING AHEAD OF A PACIFIC WEATHER SYSTEM WHICH WILL MOVE ACROSS
  THE REGION TONIGHT. STRONG WINDS ARE EXPECTED WITH THIS SYSTEM
  FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. GUSTY WINDS COULD
  MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH.

* LOCATIONS AFFECTED INCLUDE: LEWISTOWN...LEWISTOWN DIVIDE.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-010-048-081200-
/O.CON.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
206 PM MST THU NOV 7 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST FRIDAY. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL DEVELOP 
  THIS AFTERNOON AND WILL PERSIST INTO FRIDAY AFTERNOON. GUSTY 
  WINDS COULD MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. 

* WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 65 MPH.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK.

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
819 
WWUS75 KTFX 081137
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
437 AM MST FRI NOV 8 2013

MTZ009-010-048-082100-
/O.CON.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
437 AM MST FRI NOV 8 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WESTERLY WINDS WILL PERSIST INTO
  FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR
  HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 35 TO 45 MPH WITH GUSTS NEAR 65 MPH.

* LOCATIONS AFFECTED INCLUDE: CHOTEAU...BROWNING...MARIAS 
  PASS...CUT BANK 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ012-014-050-051-082345-
/O.CON.KTFX.HW.W.0029.000000T0000Z-131109T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
437 AM MST FRI NOV 8 2013

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

* TIMING AND MAIN IMPACT: STRONG WINDS ARE EXPECTED THROUGH
  FRIDAY AFTERNOON. GUSTY WINDS COULD MAKE TRAVEL HAZARDOUS FOR
  HIGH PROFILE VEHICLES.

* WINDS: WEST WINDS 35 TO 45 MPH...WITH GUSTS AROUND 60 MPH.

* OTHER IMPACTS: IN THE MOUNTAINS GUSTY WINDS COMBINED WITH 
  SNOW WILL CREATE BLOWING SNOW AND POOR VISIBILITIES.

* LOCATIONS AFFECTED INCLUDE: STANFORD...LEWISTOWN...LEWISTOWN 
  DIVIDE...GREAT FALLS...KINGS HILL PASS... FLESHER PASS...
  HELENA...LINCOLN...MACDONALD PASS... ROGERS PASS 

* TO SEE A GRAPHICAL REPRESENTATION OF THIS HAZARD PLEASE VISIT 
  WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TFX

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
965 
WWUS75 KTFX 081804
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1104 AM MST FRI NOV 8 2013

MTZ009-010-048-081915-
/O.CAN.KTFX.HW.W.0029.000000T0000Z-131108T2100Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS...
CUT BANK...CHOTEAU
1104 AM MST FRI NOV 8 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING.

WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. THE MOST
FAVORABLE CONDITIONS FOR HIGH WINDS HAVE EXITED THE AREA. WIND
GUSTS TO 40 MPH CAN BE EXPECTED THROUGH THE AFTERNOON.

$$

MTZ012-014-050-051-081915-
/O.CAN.KTFX.HW.W.0029.000000T0000Z-131109T0000Z/
CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-JUDITH BASIN-FERGUS-
INCLUDING THE FOLLOWING LOCATIONS...GREAT FALLS...
KINGS HILL PASS...FLESHER PASS...HELENA...LINCOLN...
MACDONALD PASS...ROGERS PASS...STANFORD...LEWISTOWN...
LEWISTOWN DIVIDE
1104 AM MST FRI NOV 8 2013

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS ARE NOT EXPECTED TO REACH WARNING CRITERIA. THE MOST
FAVORABLE CONDITIONS FOR HIGH WINDS HAVE EXITED THE AREA. WIND
GUSTS TO 40 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF THE DAY
WITH ISOLATED GUSTS TO 50 MPH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 7, 5:10 AM MST, 4 hours 35 minutes earlier.

Area forecast discussion, Nov 7, 5:10 AM MST, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
510 AM MST Thu Nov 7 2013

UPDATED AVIATION SECTION

.DISCUSSION...

Today through Saturday...Satellite imagery this morning shows a
fairly vigorous upper level trough just west of Vancouver Island
with a broad moisture plume out ahead the system extending into
western MT. This system will move onshore today, reaching western MT
this evening and across north-central and southwest MT tonight
through early Friday. Moisture spreading east out ahead of the main
system will result in widespread precipitation developing over areas
along and west of the Continental Divide by this afternoon with
some of this precipitation spreading further east onto the plains
and central/SW MT valleys late this afternoon and evening as the
main energy associated with the upper trough approaches. A surface
cold front associated with the upper level system reaches the
Continental Divide around 03z this evening, sweeping east and
southeast across most of the forecast area by 09z tonight.
Most of the precipitation associated with the front will exit the
region by 12z Friday with orographic snow continuing through
Friday morning along and west of the Continental Divide before
diminishing Friday afternoon. Models are in decent agreement on the
placement of a mid level wind maximum over western portions of
north central MT this evening, shifting southeast into central MT
late tonight, and confidence is growing in the potential for
strong winds across a larger portion of central MT behind the cold
front. Will therefore expand the High Wind Watch across much of
central MT with gusty west winds continuing over much of the area
through Friday afternoon. Snow levels will rise through today as
warming occurs ahead of the Pacific system then fall again tonight
as cooler air moves in behind the cold front. Precipitation
amounts through Friday afternoon of 0.25"-0.50" are likely along
the mountains of the Rocky Mtn Front as well as the higher terrain
along the Idaho border from Monida Pass to West Yellowstone,
resulting in 4 to 6 inches of snow accumulation over the next 24
hrs with locally higher amounts over the higher peaks and somewhat
lesser amounts below 6000 ft where precipitation today will start
as rain. Will issue a winter weather advisory for these locations
(above 5000 ft for the Rocky Mtn front and 6000 ft for SW MT near
the ID border) with winds also creating blowing/drifting snow at
times in both areas. Area remains under a relatively moist and
cool zonal/westerly flow aloft behind the system late Friday
through Saturday with some lingering light snow showers continuing
over the mountains. Hoenisch

Saturday night through Thursday...Models have come into better
agreement with the weather system for later in the weekend. A cold
front will be moving south over the plains and northern portions of
southwest Montana Saturday night and Sunday. At this time it looks
like the front will stall out somewhere between Helena and Bozeman.
Meanwhile Pacific moisture will be flowing over the cold airmass and
will produce a band of precipitation. Models are now concentrating
on the northern plains with this precipitation for Sunday and it
will be cold enough for snow in this region. Currently am coming up
with several inches of snow over the northern plains but there will
be a threat of heavy snow over the mountains of the Rocky Mountain
Front. Models are tending to keep southwest Montana dry but will
still leave in a slight chance to chance of precipitation. For
central Montana am thinking precipitation will be mainly snow but
there will be a small risk of freezing rain during the night and
morning hours. Model consistency goes downhill by Monday as one
model has the band of precipitation shifting north closer to Canada
while on the other hand another model shifts the precipitation band
south into central Montana. Models come back into better agreement
temporarily on Tuesday with an upper ridge over the area but then
diverge again Wednesday and Thursday. For Tuesday lowered the
inherited chances of precipitation slightly and then went with near
a slight chance of precipitation for the lower elevations and near
a chance of precipitation for the mountains for Wednesday and
Thursday. Blank

&&

.AVIATION...
UPDATED 1210Z.
Over the mountains of the Rocky Mountain Front and also over the
mountains near the Idaho border expect widespread snow with general
mountain obscurement through Friday morning. Elsewhere expect
ceilings to lower today but remain generally VFR. Scattered showers
will spread east this morning and early afternoon with a very small
threat of brief MVFR ceilings. Tonight a weather system and
associated front will spread east. Expect the front to be near a
KGTF-KHLN-KBTM line near 06z and near a KLWT-KWEY line by 12z. There
will likely be a period of precipitation associated with the front
with the precipitation type probably rain for the taf sites but
could also be snow. Expect at least local MVFR ceilings and
visibilities in precipitation with the front for the lower
elevations with areas of obscurement for mountains not mentioned
above. Gusty westerly winds will develop behind the front with a
threat of wind gusts to 50 knots from the Rocky Mountain Front
through central Montana and northern portions of southwest Montana.
Blank

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  49  34  46  27 /  30  60  10  10
CTB  42  31  41  24 /  20  30  10  20
HLN  49  32  47  28 /  20  70  10  20
BZN  47  28  44  26 /  20  50  10  20
WEY  36  24  33  20 /  80  80  50  30
DLN  47  28  42  25 /  30  50  10  10
HVR  46  32  44  24 /  20  70  10  20
LWT  48  33  45  25 /  20  60  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY from 11 AM this morning to 11 AM MST
Friday FOR ELEVATIONS ABOVE 5000 FEET FOR Northern Rocky
Mountain Front...Southern Rocky Mountain Front.

HIGH WIND WATCH from this afternoon through Friday afternoon
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

HIGH WIND WATCH from this evening through Friday afternoon
Broadwater...Cascade...Central and Southern Lewis and Clark...
Jefferson...Judith Basin...Meagher.

WINTER WEATHER ADVISORY until 5 AM MST Friday FOR ELEVATIONS
ABOVE 6000 FEET FOR Beaverhead...Gallatin...Madison.

&&

weather.gov/greatfalls
www.twitter.com/NWSGreatFalls
www.facebook.com/US.NationalWeatherService.GreatFalls.gov
Hazardous weather outlook, Nov 7, 4:56 AM MST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
456 AM MST THU NOV 7 2013

MTZ009-048-081200-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
456 AM MST THU NOV 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 5000
FEET FOR SNOW AND BLOWING SNOW BEGINNING AT 11 AM MST.

A HIGH WIND WATCH IS IN EFFECT BEGINNING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY WILL CONTINUE IN EFFECT THROUGH 11 AM
MST FRIDAY.

THE HIGH WIND WATCH WILL CONTINUE IN EFFECT THROUGH EARLY FRIDAY
AFTERNOON.

A PACIFIC WEATHER SYSTEM COULD BRING HEAVY SNOW TO THE MOUNTAINS
BEGINNING SATURDAY NIGHT AND CONTINUING THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND
DAMAGE AS WELL AS SNOWFALL AND REDUCED VISIBILITIES WOULD BE
GREATLY APPRECIATED.

MTZ011-013-044>047-049-051-081200-
HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-
FERGUS-
456 AM MST THU NOV 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MTZ010-012-014-050-052>054-081200-
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER-
456 AM MST THU NOV 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WATCH IS IN EFFECT BEGINNING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE HIGH WIND WATCH WILL CONTINUE IN EFFECT THROUGH EARLY FRIDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND
DAMAGE WOULD BE GREATLY APPRECIATED.

MTZ008-015-055-081200-
BEAVERHEAD-MADISON-GALLATIN-
456 AM MST THU NOV 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FOR AREAS ABOVE
6000 FEET NEAR THE IDAHO BORDER.

GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP TODAY AND THERE IS
SOME POTENTIAL FOR STRONG SUSTAINED WINDS AT 30-40 MPH WITH GUSTS
TO 55 MPH OVER NORRIS HILL ON HIGHWAY 287 IN MADISON COUNTY. THESE
WINDS WILL DIMINISH LATE TONIGHT BUT REMAIN GUSTY THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE WINTER WEATHER ADVISORY FOR SNOW WILL CONTINUE IN EFFECT
THROUGH 5 AM MST FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. REPORTS OF STRONG WINDS OR WIND
DAMAGE AND SNOWFALL AND/OR REDUCED VISIBILITIES WOULD BE GREATLY
APPRECIATED.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 4:19 AM MSTWinter Weather AdvisoryTFX37 hr

Nearby

High Wind Warnings in Montana, 2013Every high wind warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.